# SDR 99ZZZX422

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N125BH
- Make and model: Hwksly DH1251A
- Aircraft serial: 25027
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Clogged
- Location: Pitot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ABNORMAL READING ON COPILOT'S ALTIMETER (DIFFERENCE = 1 THOUSAND FEET).  AFTER LANDING, STALL SYSTEM WAS CHECKED AND FOUND ALL 20 STATIC LINES IN AIRCRAFT EITHER PARTIALLY PLUGGED OR, IN THIS CASE, ONE LINE ALMOST COMPLETELY PLUGGED.  FOUND APPROXIMATELY 50 BOUGAINVILLEA LEAVES IN SYSTEM ALL CURLED UP AND WELL UP INTO THE LINES.  ANOTHER AIRCRAFT FOUND WITH SAME LEAVES IN IT.  THE LEAVES ARE PULLED INTO THE SYSTEM BY A SMALL WASP.  THERE WAS YELLOW POLLEN AROUND THE STATIC PORT HOLES.  IN SMALLER AIRCRAFT, THIS COULD BE A PROBLEM IN THE PITOT HEADS.  SUBMITTER STATED ALL PILOTS SHOULD BE NOTIFIED OF THE PROBLEM ESPECIALLY IN SOUTHERN CALIFORNIA AREA.
